# SDR SWIA201229684

- Difficulty date: February 16, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 26,592 hours, 36,260 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 12061110001
- Part serial: 120351
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5511,  ON FIRST GEAR EXTENSION ATTEMPT, ALL LANDING GEAR REMAINED UP.   REPLACED LANDING GEAR RELAY BOX ASSEMBLY.
